# SDR C2XA10SH185

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 18,650 hours, 14,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523122419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE AFT SERVICE DOOR FRAME WAS FOUND TO BE CORRODED AT FRAME 22 BETWEEN STRINGERS 15R AND 16R.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5310-01373.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
